# SDR CA070725003

- Difficulty date: July 17, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 17,569 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Drive
- Part number: 3X5K8563A44172
- Condition: Damaged
- Location: Te Flap Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AN ATTEMPT TO LOWER THE FLAPS TO APPROACH SETTING FROM ZERO DEGREES RESULTED IN THE RT IB FLAP NOT MOVING AND THE (3) OTHERS MOVING TO FULL DOWN. THE PILOT LANDED WITHOUT INCIDENT AND A FERRY PERMIT WAS GRANTED FOR A FLIGHT WITH THE FLAPS UP AND LOCKED. UPON DISASSEMBLY OF THE SYSTEM IT WAS FOUND THAT THE RT FLAP FLEX DRIVE WAS DAMAGED AND BINDING UP OPERATION OF THE ACTUATOR. (TC NR 20070725003)
